# SDR AALA201701159012

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 5,827 hours, 2,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. UPON ARRIVAL ADVISED DOOR 2R LOW PSI, LIGHT ILLUMINATED. MAINTENANCE SERVICED R2 BOTTLE TO THE GREEN PER AMM 97-5200-0-0003.
